# SDR UPS06446897

- Difficulty date: May 5, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65B0794126
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW TOP PANEL BS 260-280 BL 0 STIFFENER FOUND CRACK AT PREVIOUS REPAIRED AREA.  CRACK LENGTH .25 INCH.  NWW TOP PANEL BS 260-280 BL 0 STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
